# SDR UPS01436946

- Difficulty date: September 13, 2001
- Submitted: October 1, 2001
- Operation: Air carrier
- Aircraft: N681UP
- Make and model: Boeing 747121
- Aircraft serial: 19661
- Aircraft time: 97,510 hours, 25,124 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 65B0794232
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:C NOSE TUNNEL BTN BS 280 - 300 RT VERT BEAM NR 1 LONG STIFFENER FOUND CRACKED. STIFFENER REPLACED IAW SRM 51-10-01.
